Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 947818, 22 pages
http://dx.doi.org/10.1155/2010/947818
Research Article

Analysis of Crack Propagation Path on the Anisotropic Bi-Material Rock

Department of Resources Engineering, National Cheng Kung University, Tainan, Taiwan

Received 29 July 2010; Accepted 5 September 2010

Academic Editor: Oleg V. Gendelman

Copyright © 2010 Chao-Shi Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao-Shi Chen, Chia-Huei Tu, and Chen-Cheng Yang, “Analysis of Crack Propagation Path on the Anisotropic Bi-Material Rock,” Mathematical Problems in Engineering, vol. 2010, Article ID 947818, 22 pages, 2010. doi:10.1155/2010/947818